Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The accuracy of the Gaussian approximation to the sum of independent variates


Author: Andrew C. Berry
Journal: Trans. Amer. Math. Soc. 49 (1941), 122-136
MSC: Primary 60.0X
MathSciNet review: 0003498
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1941-0003498-3
PII: S 0002-9947(1941)0003498-3
Article copyright: © Copyright 1941 American Mathematical Society